# SDR AALA202111307981

- Difficulty date: October 17, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED AT FR69 AND STR 23R. LENGTH= 0.929 IN. REPLACED SHEAR PLATE AT AFT GALLEY AREA PER SRM 51-42-11-801.
